Patient :On April 10th i started my period, I got off of it midday April 16th which was a Friday. that night and the morning after I had unprotected sex. on Saturday I took a contraceptive and then today my period started again, is that normal?
Thanks for the query.
I understand your concern.
Usually in case of regular 28 to 30 days periods ovulation is less likely to occur on around 7th day of the cycle.
And also as you took the emergency pill, the possibility of pregnancy is less.
Emergency pill can lead to bleeding after around one week of intake of pill due to withdrawal effect of hormones.
So, the bleeding now you are having could be due to that.
Now you have to consider your last menstrual period date as today and have to expect next period after around one month.
Better to avoid frequent intake of emergency pills.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.